Publications

See all my preprints on arXiv here

Published/Accepted P
apers

  1. The smallest positive eigenvalue of fibered hyperbolic 3-manifolds (with  I. Gekhtman, U. Hamenstädt), arXiv:1608.07609, to appear in Proc. Lond. Math. Soc. (accepted on 2019.5.13).  
  2. An algorithm to compute Teichmueller polynomial from matrices (with C. Wu, K. Kim, T. Jo), arXiv:1703.09089, to appear in Geom. Dedicata (accepted on 2019.4.13, online published on 2019.4.26). 
  3. Limits of canonical forms on towers of Riemann surfaces (with F. Shokrieh, C. Wu), arXiv:1808.00477, to appear in J. Reine Angew. Math (Crelle's journal) (accepted on 2019.3.28, online published on 2019.5.7). 
  4. Subgroup growth of virtually cyclic right-angled Coxeter groups and their free products (with B. Petri, J. Raimbault), arXiv:1806.10527, to appear in Combinatorica (accepted on 2018.12.18). 
  5. Minimal asymptotic translation lengths of Torelli groups and pure braid groups on the curve graph (with H. Shin), online published in Int. Math. Res. Not. IMRN. doi:10.1093/imrn/rny273. [arXiv], [Journal Link] (accepted on 2018.10.27, online published 2018.12.4).
  6. Is a typical bi-Perron number a pseudo-Anosov dilatation? (with A. Rafiqi, C. Wu), Online published in Ergod. Theory Dyn. Syst. doi: 10.1017/etds.2017.109. [arXiv] [Journal Link] (online published on 2017.11.28) 
  7. Unsmoothable group actions on compact one-manifolds (with S. Kim and T. Koberda), online published in J. Eur. Math. Soc. doi: 10.4171/JEMS/886. [arXiv], [Journal Link] (accepted on 2016.06.10, online published on 2019.4.15) 
  8. On Laminar groups, Tits alternative, Convergence group actions on $S^2$ (with J. Alonso, E. Samperton), . Group Theory (2019), Volume 22, Issue 3, pp. 359-381. [arXiv], [Journal Link] (accepted on 2019.1.16, online published on 2019.3.21, published on 2019.5.1).
  9. Exponential torsion growth for random 3-manifolds (With D. Bauer, I. Gekhtman, U. Hamenstädt, S. Hensel, T. Kastenholz, M. Pedron, B. Petri, D. Valenzuela), Int. Math. Res. Not. IMRN. Volume 2018, Issue 21, pp. 6497–6534. [arXiv] [Journal Link] (online published on 2017.04.27, published on 2018.11.5)
  10. Space of Invariant Circular Orders of Groups (with E. Samperton), Groups Geom. Dyn. (2018), Volume 12, Issue 2, 2018, pp. 721–76 [arXiv], [Journal Link(accepted on 2016.07.10, published: 2018-06-04). 
  11. Right-angled Artin Subgroups of the $C^{\infty}$ diffeomorphism group of the real line (with S. Kim and T. Koberda), Israel J. Math. (2016), Volume 213, Issue 1, pp. 175–182. [arXiv] [Journal Link] (online published on 2016.04.15, published on 2016.06)
  12. Constructing pseudo-Anosov maps with given dilatations (with A. Rafiqi and C. Wu), Geom. Dedicata (2016), Volume 180, Issue 1, pp. 39–48 [arXiv] [Journal Link] (online published on 2015.07.01, published on 2016.02)
  13. The Space of Geometric Limits of Abelian Subgroups of PSL(2,C) (with L. Clavier), Hiroshima Math. J. (2016), Volume 46, Number 1, 1-36. [arXiv] [Journal Link] (published on 2016.03)
  14. Fuchsian Groups, Circularly Ordered Groups, and Dense Invariant Laminations on the Circle, Geom. Topol. 19-4 (2015), 2081-2115. [arXiv] [Journal Link] (accepted on 2014.09.16, published on 2015.07.29) 
  15. The Space of Geometric Limits of One-generator Closed Subgroups of PSL(2, R) (with L. Clavier), Algebr. Geom. Topol., Vol 13, Issue 1 (2013), pp. 549-576. [arXiv] [Journal Link] (accepted on 2012.10.4, published on 2013.03.10)

Preprints (submitted for publication/available on arXiv)  
  1. Subgroup growth of right-angled Artin and Coxeter groups (with B. Petri, J. Raimbault), arXiv:1805.03893.
  2. An upper bound on the asymptotic translation lengths on the curve graph and fibered faces (with H. Shin, C. Wu), arXiv:1801.06638

In Preparation
   
  • Asymptotic translation lengths and normal generations of pseudo-Anosov monodromies for fibered 3-manifolds (with E. Kin, H. Shin, C. Wu).
  • Margulis-type Tits alternative theorem for laminar groups (with K. Kim). 
  • On Translation Lengths of the curve graph of the torus (with C. Kim, S. Kwak, H. Shin). 
  • Families of pseudo-Anosov maps converging to a generalized pseudo-Anosov map (with A. Rafiqi, C. Wu).
  • Degree d invariant laminations (with W. Thurston, Tan Lei, D. Thurston, J. Hubbard, K. Lindsey, Gao Yan). 

PhD Thesis 

Other writings  

  • Introduction to Chabauty topology and Pictures of the Chabauty space of C^* (with L. Clavier), arXiv:1209.0221. 
  • Two articles in the book Encyclopedia of Mathematics and Society: Geometry in Society (pp. 427-433), and Measurements, Volume (pp. 651-653), Salem Press (2011).